# SDR REX2002F00004

- Difficulty date: June 12, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Engine: Ge CF343A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Plug
- Condition: Leaking
- Location: Accessory G/B
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHEN POWER WAS REDUCED ON FINAL APPROACH, THE RT ENGINE OIL PRESSURE WARNING ILLUMINATED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND SHUTDOWN RT ENGINE USING THE APPROVED CHECKLIST.  AN OTHERWISE UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND THE ACCESSORY GEARBOX DRIVE PLUG LEAKING.  NEW PLUG AND O-RING WAS INSTALLED.  THE ENGINE WAS SERVICED WITH OIL AND GROUND LEAK CHECKED WITH NO FURTHER LEAKAGE.
